# SDR ASAA2021061035091

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 439 hours, 221 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Eec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG #2 FAULTING; MSG- ENG 2 EEC C2 FAULT CODE 731 451 52. GROUNDED - YES. REF B737-9 IFIM TASK G73-10-00-810-804, ERASED SMT FAULT, IDLED ENGINES, VERIFIED FAULT UNLATCHED, THIS IS INTERMITTENT FAULT. RETURNED A/C TO NORMAL CONDITION.
